# SDR CALA2012051600358

- Difficulty date: May 15, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N17619
- Make and model: Boeing 737524
- Aircraft serial: 27332
- Aircraft time: 47,796 hours, 25,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65528945
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT STA 540 BETWEEN RT OTB & AMP; RT INBD SEAT TRACK TOP STRIP IS CRACKED.  R & R FLOOR SUPPORT. REF: SRM 51-40-02.
